# SDR DALA1016593146

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 22,082 hours, 11,004 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopiot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH TO ATL RECEIVED LDC CLS 1 A/F Y/D1 MSG AND THEN NOTICED FUMES IN FLIGHT DECK.  FUMES BECAME WORSE AFTER A FEW MINUTES AND COULD BE DETECTED THROUGHOUT THE CABIN, LANDING WAS UNEVENTFUL.  REPLACED FAC (FLIGHT AUGMENTATION COMPUTER) AND THE YAW DAMPER SERVO ACTUATOR AND TESTS OK.
